Über die algebraische Anzahl von Fixpunkten.

Heinz Hopf

Mathematische Zeitschrift (1929)

  • Volume: 29, page 493-524
  • ISSN: 0025-5874; 1432-1823

How to cite


Hopf, Heinz. "Über die algebraische Anzahl von Fixpunkten.." Mathematische Zeitschrift 29 (1929): 493-524. <http://eudml.org/doc/168090>.

author = {Hopf, Heinz},
journal = {Mathematische Zeitschrift},
pages = {493-524},
title = {Über die algebraische Anzahl von Fixpunkten.},
url = {http://eudml.org/doc/168090},
volume = {29},
year = {1929},

AU - Hopf, Heinz
TI - Über die algebraische Anzahl von Fixpunkten.
JO - Mathematische Zeitschrift
PY - 1929
VL - 29
SP - 493
EP - 524
UR - http://eudml.org/doc/168090
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.